# SDR HNAA2013092000505

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 60,832 hours, 68,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3079BPWGPL
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN, EMERGENCY EXIT SIGN ON CENTER AISLE AT ROW 1 IS DIM.  R & R EMERGENCY LIGHT THAT WERE DIM AT CENTER AISLE AT ROW 1.  OPS CHECKED GOOD REINSTALLED COVER.
